MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. DIGTAL LIGHT SOURCE CABLE; DIGITAL LIGHT SOURCE CABLE

SHIRAKAWA OLYMPUS CO., LTD. DIGTAL LIGHT SOURCE CABLE; DIGITAL LIGHT SOURCE CABLE
Model Number MAJ-1933
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: (b)(6).E1: (b)(6).The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
The customer reported image noise that makes the screen unviewable during maintenance of an olympus digital light source cable.There were no reports of patient involvement.

Brand Name
DIGTAL LIGHT SOURCE CABLE
Common Device Name
DIGITAL LIGHT SOURCE CABLE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25611858
Report Number3002808148-2026-21625
Device Sequence Number9922285
Product Code FDF
UDI-Device Identifier04953170304972
UDI-Public04953170304972
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1933
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/25/2026
Supplement Date Received by Manufacturer06/25/2026
Initial Report FDA Received Date06/24/2026
Supplement Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown